# SDR AALA201910049006

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 7,282 hours, 3,021 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Tcas System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB OUT TCAS FAIL ON ND.  STARTED WORKING JUST PRIOR TO DESCENT. OPS NORMAL. MAINTENANCE TROUBLESHOT SYSTEM, PERFORMED TEST, COULDNT DUPLICATE DISCREPANCY. NO FAULTS NOTED AT THIS TIME IAW FIM 34-45-00. OK FOR SERVICE.UPDATED TO REFLECT UNSCHEDULED EMERGENCY LANDING.
